umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A martingale approach to the change-point problem
Umeå University, Faculty of Social Sciences, Department of Statistics.
1997 (English)In: Journal of the American Statistical Association, ISSN 0162-1459, E-ISSN 1537-274X, Vol. 92, 1177-1183 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 92, 1177-1183 p.
Research subject
Statistics
Identifiers
URN: urn:nbn:se:umu:diva-31101OAI: oai:DiVA.org:umu-31101DiVA: diva2:290947
Available from: 2010-01-28 Created: 2010-01-28 Last updated: 2017-12-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Broström, Göran
By organisation
Department of Statistics
In the same journal
Journal of the American Statistical Association

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 73 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf